About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 638230, 8 pages
http://dx.doi.org/10.1155/2013/638230
Research Article

The Automorphism Group of the Lie Ring of Real Skew-Symmetric Matrices

1Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China
2Department of Foundation, Harbin Finance University, Harbin 150030, China

Received 11 May 2013; Accepted 17 July 2013

Academic Editor: T. Raja Sekhar

Copyright © 2013 Jinli Xu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Dolinar, “Maps on upper triangular matrices preserving Lie products,” Linear and Multilinear Algebra, vol. 55, no. 2, pp. 191–198, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. F. Kuzucuoğlu, “Isomorphisms of the unitriangular groups and associated Lie rings for the exceptional dimensions,” Acta Applicandae Mathematicae, vol. 85, no. 1–3, pp. 209–213, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  3. P. S. Blau, “Lie isomorphisms of prime rings satisfying St 4,” Southeast Asian Bulletin of Mathematics, vol. 25, no. 4, pp. 581–587, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. D. Wang, Y. Zhao, and Z. Chen, “Nonlinear maps on simple Lie algebras preserving Lie products,” Communications in Algebra, vol. 39, no. 2, pp. 424–434, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. X.-M. Tang and J.-L. Xu, “The derivation Lie algebra of the higher rank Virasoro-like algebra and its automorphism groups,” Linear Algebra and Its Applications, vol. 430, no. 8-9, pp. 2170–2181, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. C. Park and A. Najati, “Homomorphisms and derivations in C*-algebras,” Abstract and Applied Analysis, vol. 2007, Article ID 80630, 12 pages, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  7. C. Park, J. S. An, and J. Cui, “Isomorphisms and derivations in Lie C*-algebras,” Abstract and Applied Analysis, vol. 2007, Article ID 85737, 14 pages, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  8. L.-K. Hua, “A theorem on matrices over a sfield and its applications,” Acta Mathematica Sinica, vol. 1, pp. 110–163, 1951. View at MathSciNet
  9. N. Jacobson, Lie Algebra, Interscience Publishers, New York, NY, USA, 1962.
  10. M. Brešar, M. A. Chebotar, and W. S. Martindale III, Functional Identities, Frontiers in Mathematics, Birkhäuser, Basel, Switzerland, 2007. View at Zentralblatt MATH · View at MathSciNet
  11. W. S. Martindale III, “Lie isomorphisms of the skew elements of a prime ring with involution,” Communications in Algebra, vol. 4, no. 10, pp. 929–977, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. R. A. Horn and C. R. Johnson, Matrix Analysis, Cambridge University Press, Cambridge, UK, 1985. View at MathSciNet
  13. C. Cao, L. Huang, and X. Tang, “Additive map preserving rank 2 on alternate matrices,” African Diaspora Journal of Mathematics, vol. 3, no. 2, pp. 107–113, 2005. View at Zentralblatt MATH · View at MathSciNet
  14. X. Zhang, “Linear/additive preservers of rank 2 on spaces of alternate matrices over fields,” Linear Algebra and Its Applications, vol. 396, pp. 91–102, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet